Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Occupation times for Markov and semi-Markov chains


Author: Harry Kesten
Journal: Trans. Amer. Math. Soc. 103 (1962), 82-112
MSC: Primary 60.65; Secondary 60.69
MathSciNet review: 0138122
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.65, 60.69

Retrieve articles in all journals with MSC: 60.65, 60.69


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0138122-6
PII: S 0002-9947(1962)0138122-6
Article copyright: © Copyright 1962 American Mathematical Society